# SDR DALA2015101706233

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 65,267 hours, 48,088 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD HORIZONTAL STABILIZER ATTATCH FITTING HAS WEAR ON OTBD FACE AND PITTING IN BORE.  SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION 032-0001, 5510-01074-16/001, 00008.  REPLACED PLATES REF ER/A 540306-14, REV ORIGINAL.
